m+Medelevator.RU
← Поиск публикаций
American journal of otolaryngology · 2015

Multiple cranial neuropathies following etanercept administration.

Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Hunter Jacob B, Rivas Alejandro

Аннотация

There have been recent reports of sarcoid-like granulomatosis development following the administration of tumor necrosis factor (TNF) inhibitors. To date, only four cases of neurosarcoidosis have been reported in association with TNF inhibitors, two of which were attributed to etanercept. We present the first case of etanercept-induced neurosarcoidosis involving multiple cranial neuropathies, including the trigeminal, facial, and vestibulocochlear nerves, while also highlighting the differential diagnoses of multiple cranial neuropathies and the association of TNF inhibitors and neurosarcoidosis.

Предметные рубрики MeSH